Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 213, NWS State College, PA

August 19, 2011Dauphin County, Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2011, 2:50 PM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 2:50 PM EDT (18:50 UTC)
Expired
Aug 19, 2011, 3:45 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 129 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 3:01 PM EDTHAIL 0.88Hegins, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 1:04 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WUUS51 KCTP 191850
SVRCTP
PAC043-075-107-191945-
/O.NEW.KCTP.SV.W.0213.110819T1850Z-110819T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM. THE STORM WAS NEAR WILLIAMSTOWN AND VALLEY
  VIEW...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
  60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  VALLEY VIEW...
  TOWER CITY...
  MUIR...
  JOE ZERBEY AIRPORT...
  PINE GROVE AND TREMONT...

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 93 AND 116 AS WELL AS 
ROUTE 209.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4050 7635 4049 7643 4048 7641 4047 7641
      4048 7668 4064 7681 4065 7681 4064 7679
      4066 7672 4065 7670 4076 7644 4065 7616
TIME...MOT...LOC 1850Z 293DEG 8KT 4060 7659

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:14 PM EDT, 36 minutes earlier.

Area forecast discussion, Aug 19, 2:14 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT FRI AUG 19 2011

.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM WILL TRACK THRU THE REGION LATER TODAY
AND TONIGHT...KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH TONIGHT. SOME SLOW MOVING STORMS COULD GENERATE
HEAVY DOWNPOURS OVER SOUTHEAST PORTIONS OF THE COMMONWEALTH. FAIR
AND MAINLY DRY WEATHER WILL BRIEFLY PREVAIL SATURDAY...BUT A
CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN ON SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

UPDATE FOR SEVERE THUNDERSTORM WATCH #791 IN EFFECT UNTIL 9 PM FOR
SOUTH CENTRAL AND SOUTHEASTERN SECTIONS. MCV CURRENTLY OVR NRN
CENTRE COUNTY HAS TRIGGERED A BROKEN LINE OF STRONG/SEVERE TSTMS
FROM TIOGA COUNTY SWD ALONG RT 15 TO IPT/SEG SWWD TO AOO. AN
INCREASINGLY MOIST AND UNSTABLE AIR MASS S/E OF THIS LINE SHOULD
BE SUFFICIENT FOR THE DEVELOPMENT OF ADDNL STORMS THROUGH THE LATE
AFTN INTO THE EVE. A MID-LVL COLD POCKET ALOFT WITHIN A BROADLY
CYCLONIC MID/UPPER LEVEL FLOW REGIME COMBINED WITH FAVORABLE
THERMODYNAMIC PROFILES WILL SUPPORT THE THREAT FOR HAIL AND
LOCALIZED DAMAGING DOWNBURST WINDS. DESPITE WEAK DEEP LAYER
SHEAR...CONSOLIDATING COLD POOLS AND OUTFLOW BOUNDARIES MAY RESULT
IN A LARGER SCALE WIND THREAT ALONG GUST FRONTS. A WELL-DEFINED
GUST FRONT/OUTFLOW BNDRY ASSOC WITH THE AFOREMENTIONED MCV SWEPT
QUICKLY SEWD ACRS DUJ/FIG AND THROUGH UNV WITH LCL WIND GUSTS TO
50 MPH AHEAD OF THE MAIN TSTM CLUSTER. PREVIOUS DISCUSSION BELOW.

A BROKEN LINE OF SHOWERS AND STORMS IS MOVING THRU WESTERN PARTS
OF THE STATE...BEGINNING TO AFFECT MY FCST AREA NOW FROM ABOUT
BFD DOWN INTO ELK COUNTY. SHORT RANGE HIGH RES MODELS DIFFER ON
WHAT WILL EVOLVE...BUT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE
OUT AHEAD OF THE STORMS IT SEEMS A REASONABLE BET THAT THEY WILL
CONTINUE EASTWARD THROUGH AT LEAST MID DAY. RUC MESO ANAL SHOWS
CAPE EXCEEDING 1000J ALREADY WITH ERODING CIN. SHEAR IS
NONEXISTENT BUT WITH COOL POCKET ALOFT...STEEP MID LEVEL LAPSE
RATES WILL HELP SUPPORT DEEP UPDRAFTS IN THE STRONGER STORMS...SO
DOWNBURSTS AND HAIL CANNOT BE RULED OUT.

HAVE TWEAKED GRIDS TO SHOW WEATHER CONTINUING TO PROGRESS EAST
WITH A MORE GENERALIZED THREAT FOR CONVECTION THIS AFTERNOON. ALSO
INCLUDED THE MENTION OF POSSIBLE SEVERE WEATHER IN THE EAST WHERE
SPC HAS OUTLOOKED AS A SLIGHT RISK.

&&

.SHORT TERM /SATURDAY/...
SATURDAY LOOKS MAINLY DRY AS A WEAK RIDGE SLIDES OUR WAY. IT WILL
REMAIN VERY SUMMERY AND WARM WITH DEWPOINTS IN THE NOTICEABLE
RANGE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LARGE SCALE FEATURES WILL CHANGE SLIGHTLY THROUGH THE EXTENDED PERIOD...
WITH THE SOUTHERN PLAINS UPPER RIDGE RETROGRESSING TO THE FOUR
CORNERS REGION BY THE MIDDLE OF NEXT WEEK. AS THIS TAKES PLACE...
A DEEPENING TROF MOVES OVER THE NORTHEASTERN CONUS AND EASTERN
CANADA BY LATE MONDAY AND TUESDAY...WITH A DRIER NORTHWEST UPPER
FLOW ARRIVING BY MIDWEEK. BRIEF RISING HEIGHTS FROM MID TO LATE
NEXT WEEK WILL GIVE WAY TO ANOTHER SHARP UPPER TROF DIVING SEWD
FROM NRN ALBERTA DRIVING A FRONT TOWARDS THE REGION TO END THE WEEK.

AFTER SOME INITIAL WARMTH AND HUMIDITY ON SUNDAY...THE PREVAILING WNW
FLOW ALOFT SHOULD RESULT IN NEAR TO SLIGHTLY BELOW NORMAL
TEMPERATURES ON TUESDAY AND WEDNESDAY. AFTER SOME MODERATING
HEIGHTS AND TEMPERATURES ON THURSDAY...DEEPER TROFFING IS EXPECTED
TO ARRIVE TO CLOSE THE WEEK ALONG WITH CLOUDS AND PRECIPITATION
CHANCES AND NEAR TO SLIGHTLY BELOW NORMAL TEMPS TO CLOSE NEXT WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORMS THIS AFTERNOON MAY CAUSE BRIEF PERIODS OF MVFR
CONDITIONS AND GUSTY WINDS ACROSS THE STATE TODAY.  A LINE OF STRONGER
STORMS IS PUSHING THROUGH THE CENTER OF THE STATE AS OF 18Z. THIS
LINE HAS BEEN HOLDING TOGETHER FOR THE PAST FEW HOURS...RESULTING IN
FAIRLY HIGH CONFIDENCE FOR MVFR CONDITIONS TO AFFECT KMDT/KLNS
BETWEEN 18 AND 22Z THIS AFTERNOON. ASIDE FROM THIS ORGANIZED LINE OF
STORMS THE THUNDERSTORM ACTIVITY IS MUCH MORE SCATTERED.
THEREFORE...HAVE DECIDED TO GO WITH VCTS FOR THE REMAINDER OF THE
AFTERNOON AT ALL OTHER TERMINALS AND WILL AMEND AS NEEDED FOR TSRA.

AFTER THUNDERSTORMS DIE DOWN...MVFR AND POSSIBLY VFR CONDITIONS DUE
TO BR/FG DEVELOPING IN THE EARLY MORNING WILL BE MAIN WEATHER CONCERN.

OUTLOOK...
SAT-MON...MAINLY VFR...CHC OF A SHRA/TSRA...MAINLY PM.
TUES...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE/STEINBUGL
SHORT TERM...GRUMM/ROSS
LONG TERM...DEVOIR/STEINBUGL
AVIATION...LA CORTE/KREKELER
Hazardous weather outlook, Aug 19, 1:11 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT FRI AUG 19 2011

PAZ004>006-010>012-017-018-024-025-033-034-201715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
111 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-036-049>053-056>059-063>066-201715-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
111 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE.

PAZ019-037-041-042-045-046-201715-
SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
111 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
DEEP MOISTURE AND MODEST INSTABILITY IN THE LEE OF THE
APPALACHIANS WILL SUPPORT THE THREAT OF LARGE HAIL AND DAMAGING
DOWNBURST WINDS. WEAK FLOW ALOFT SUGGESTS STORMS MAY BE SLOW
MOVING AND CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE.

MS

In the hours before

Special weather statement, Aug 19, 1:36 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
136 PM EDT FRI AUG 19 2011

PAZ037-191815-
TIOGA PA-
136 PM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA COUNTY...

AT 131 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELKLAND...MOVING EAST
AT 20 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE
WITH THIS STORM. THIS STORM WILL AFFECT TIOGA JUNCTION...ROSEVILLE
AND MILLERTON.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4199 7692 4180 7689 4178 7715 4186 7735
      4201 7735 4200 7693

FORECASTER: DANGELO
Special weather statement, Aug 19, 1:41 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT FRI AUG 19 2011

PAZ025-026-191815-
BLAIR PA-HUNTINGDON PA-
141 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BLAIR AND SOUTHERN
HUNTINGDON COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BLAIR AND
HUNTINGDON COUNTIES AT 136 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 19 AND 31.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ROUTE 522.

LAT...LON 4023 7824 4029 7826 4024 7830 4034 7853
      4038 7856 4046 7855 4053 7808 4041 7791
      4040 7791 4040 7789 4036 7784 4015 7784

FORECASTER: DANGELO
Local storm report, Aug 19, 2:07 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
207 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     STATE COLLEGE           40.79N  77.86W
08/19/2011                   CENTRE             PA   911 CALL CENTER

            TREES DOWN

0108 PM     TSTM WND DMG     LAMAR                   41.01N  77.51W
08/19/2011                   CLINTON            PA   911 CALL CENTER

            TREES DOWN

0122 PM     TSTM WND DMG     MILL HALL               41.10N  77.49W
08/19/2011                   CLINTON            PA   911 CALL CENTER

            TREES DOWN

0125 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
08/19/2011                   CLINTON            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1100359 CTP1100360 CTP1100361 CTP1100362

LA CORTE
Local storm report, Aug 19, 2:24 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
08/19/2011                   UNION              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1100363

LA CORTE
Special weather statement, Aug 19, 2:27 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
227 PM EDT FRI AUG 19 2011

PAZ041-046-191900-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
227 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING COUNTY...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LYCOMING COUNTY
FROM BUTTONWOOD TO WILLIAMSPORT AT 223 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
EXPECT INTENSE LIGHTNING FROM THESE STRONG THUNDERSTORMS. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 12 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4142 7676 4135 7667 4120 7670 4116 7705
      4137 7711 4155 7711 4155 7697 4157 7695
      4160 7687 4160 7682

FORECASTER: DANGELO
Special weather statement, Aug 19, 2:34 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT FRI AUG 19 2011

PAZ025-026-034-191900-
BEDFORD PA-BLAIR PA-HUNTINGDON PA-
234 PM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BEDFORD...SOUTHWESTERN
BLAIR AND SOUTHWESTERN HUNTINGDON COUNTIES...

AT 228 PM EDT...A STRONG THUNDERSTORM WAS NEAR QUEEN...MOVING EAST AT
10 MPH. ANOTHER STRONG STORM WAS ABOUT 5 MILES WEST OF BEDFORD ALSO
MOVING EAST AT 10 TO 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT
MANNS CHOICE...CLAYSBURG...WOODBURY...BEDFORD...EVERETT AND

LAT...LON 3992 7876 4035 7860 4029 7813 3989 7827

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:09 PM EDTSpecial Weather StatementCTPAdams36 min
Aug 18, 9:11 PM EDTSpecial Weather StatementCTPLebanon19 min
Aug 18, 9:12 PM EDTSpecial Weather StatementCTPLebanon33 min
Aug 18, 9:54 PM EDTSpecial Weather StatementCTPFranklin21 min
Aug 18, 10:09 PM EDTSpecial Weather StatementCTPAdams36 min
Aug 19, 9:17 AM EDTSpecial Weather StatementCTPForest43 min
Aug 19, 10:01 AM EDTSpecial Weather StatementCTPElk29 min
Aug 19, 10:50 AM EDTSpecial Weather StatementCTPClearfield, Elk40 min
Aug 19, 11:26 AM EDTSpecial Weather StatementCTPCameron, Clearfield, Potter49 min
Aug 19, 12:15 PM EDTSpecial Weather StatementCTPBlair, Centre, Clinton, Potter45 min
Aug 19, 12:17 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon58 min
Aug 19, 12:42 PM EDTSpecial Weather StatementCTPClinton33 min
Aug 19, 12:53 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clinton, Huntingdon52 min
Aug 19, 1:03 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin27 min
Aug 19, 1:12 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
Aug 19, 1:13 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Snyder, Union47 min
Aug 19, 1:28 PM EDTSpecial Weather StatementCTPLycoming32 min
Aug 19, 1:33 PM EDTSpecial Weather StatementCTPUnion27 min
Aug 19, 1:36 PM EDTSpecial Weather StatementCTPTioga39 min
Aug 19, 1:41 PM EDTSpecial Weather StatementCTPHuntingdon34 min
Aug 19, 1:45 PM EDTSevere Thunderstorm WarningCTPSnyder, Union60 min
Aug 19, 1:50 PM EDTAreal Flood AdvisoryCTPSullivan3 hr
Aug 19, 1:54 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon66 min
Aug 19, 1:59 PM EDTSevere Thunderstorm WarningCTPLycoming, Union61 min
Aug 19, 2:11 PM EDTAreal Flood AdvisoryCTPUnion3 hr
Aug 19, 2:27 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 19, 2:34 PM EDTSpecial Weather StatementCTPBedford26 min
Aug 19, 3:07 PM EDTAreal Flood AdvisoryCTPJuniata, Perry3 hr
Aug 19, 3:17 PM EDTAreal Flood AdvisoryCTPBedford3 hr
Aug 19, 3:27 PM EDTSevere Thunderstorm WarningCTPSchuylkill78 min
Aug 19, 3:29 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland61 min
Aug 19, 3:42 PM EDTFlash Flood WarningCTPBedford3 hr
Aug 19, 3:42 PM EDTSpecial Weather StatementCTPLebanon63 min
Aug 19, 3:52 PM EDTSpecial Weather StatementCTPYork68 min
Aug 19, 3:52 PM EDTSevere Thunderstorm WarningCTPAdams53 min
Aug 19, 3:55 PM EDTSpecial Weather StatementCTPWarren65 min
Aug 19, 4:13 PM EDTSpecial Weather StatementCTPPotter62 min
Aug 19, 4:14 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
Aug 19, 4:48 PM EDTSevere Thunderstorm WarningCTPLancaster, York72 min
Aug 19, 4:52 PM EDTSpecial Weather StatementCTPClearfield53 min
Aug 19, 4:59 PM EDTSpecial Weather StatementCTPSomerset46 min
Aug 19, 5:07 PM EDTSevere Thunderstorm WarningCTPWarren53 min
Aug 19, 5:07 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset53 min
Aug 19, 5:11 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 19, 5:22 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Aug 19, 5:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Aug 19, 5:38 PM EDTSpecial Weather StatementCTPTioga52 min
Aug 19, 6:27 PM EDTSpecial Weather StatementCTPTioga63 min
Aug 19, 6:44 PM EDTFlash Flood WarningCTPBedford, Somerset2 hr
Aug 19, 7:13 PM EDTSpecial Weather StatementCTPCameron62 min
Aug 19, 7:25 PM EDTSpecial Weather StatementCTPBedford65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.